Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2008

Nonlinear Whitham-Broer-Kaup Wave Equation in an Analytical Solution

S.A. Zahedi1, M. Vaezi1 & N. Tolou1

American Journal of Engineering and Applied Sciences, Volume 1, Issue 2, pp. 161–167 · doi.org/10.3844/ajeassp.2008.161.167

7,680 accesses4,923 downloads4 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study presented a new approach for the analysis of a nonlinear Whitham-Broer-Kaup equation dealing with propagation of shallow water waves with different dispersion relations. The analysis was based on a kind of analytical method, called Variational Iteration Method (VIM). To illustrate the capability of the approach, some numerical examples were given and the propagation and the error of solutions were shown in comparison to those of exact solution. In clear conclusion, the approach was efficient and capable to obtain the analytical approximate solution of this set of wave equations while these solutions could straightforwardly show some facts of the described process deeply such as the propagation. This method can be easily extended to other nonlinear wave equations and so can be found widely applicable in this field of science.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Zahedi, S., Vaezi, M. & Tolou, N. (2008). Nonlinear Whitham-Broer-Kaup Wave Equation in an Analytical Solution . American Journal of Engineering and Applied Sciences, 1(2), 161–167. https://doi.org/10.3844/ajeassp.2008.161.167

Licence
© Science Publications
Issue
Volume 1, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Nonlinear Whitham-Broer-Kaup Wave Equation in an Analytical SolutionAmerican Journal of Engineering and Applied Sciences · Volume 1, Issue 2 · pp. 161–167 · © Science PublicationsDownload